# SDR M3XA20240425006

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N516MT
- Make and model: Bell 407
- Aircraft serial: 53762
- Aircraft time: 7,218 hours, 24,332 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006115FM
- Part serial: A553
- Condition: Making Metal
- Location: Zone 200
- Part time: 10,996 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED A PRECAUTIONARY LANDING FOR A MAIN XMSN CHIP LIGHT ILLUMINATION IN CRUISE FLIGHT.  MECHANIC INSPECTED CHIP DETECTORS AND FOUND A SMALL SLIVER.  CLEANED CHIP DETECTOR AND PERFORMED A SERVICEABILITY CHECK.  DRAINED AND SERVICED WITH NEW OIL, REPLACED OIL FILTER.  MOC OK WITH NO FURTHER DEFECTS.
